# SDR AALA202210195263

- Difficulty date: October 15, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N334SM
- Make and model: Boeing 737823
- Aircraft serial: 44478
- Aircraft time: 4,831 hours, 1,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SLIDE AT R1 DOOR UNABLE TO ARM. GIRT BAR IS JAMMED. UNJAMMED GIRT BAR FROM DOOR CLIP PER AMM 25-66-00.
